Jump to content

Search the Community

Showing results for tags 'quietminds'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, controversies, actions
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. ashleydoll87

    ashleydoll87

    I began taking meds in the Spring of 2008 at the age of 20. I was suicidal, probably because I was abusing pills and alcohol. I was officially diagnosed with "mood disorder, not otherwise specified" and had to deal with social anxiety issues as well. I continued regular and escalating substance abuse until August 2009, when I tried to kill myself and really seriously almost died. When I woke up in the hospital, I had an epiphane--I knew I was being given a second chance by God and that I had more to accomplish before I left this life. Fast-forward to Spring 2013...I finally have a job that pays all my bills, I'm stable, and I leave my crazy boyfriend. I'm kind of starting over and I decide to get off my meds because I no longer think I need them, I read about the long-term health effects, and become interested in natural therapies, supplements, and healthy eating. I first tried to stop taking Lamictal in July without help from my doctor. (I lost my insurance over a year ago, so I went to county health where they bounced me between several doctors, none of whom have taken the time to get to know me.) Knowing that all drugs have withdrawal effects, I cut up my pills and reduced from 300mg of Lamictal to 0mg over the period of a month. HORRIBLE!!! I thought I was going crazy, and it took a good friend's Google search for me to find out that I was having intense and debilitating withdrawal effects. To further prove it was indeed withdrawal, just a few hours after taking my normal dose I was feeling WAY BETTER. I knew I needed a better plan...
×
×
  • Create New...